# SDR QXEA2019103000401

- Difficulty date: October 24, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 23,612 hours, 25,390 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK DOOR LATCH STICKS IN THE UNLATCHED POSITION. REMOVED FROM SERVICE. CLEAN AND LUBED DOOR LATCH STRIKER. OPS CHECK GOOD. NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
